MAUDE Adverse Event Report: STRYKER SPINE-US AERO AL FIXATION ANCHOR, 26MM, WHITE CARTRIDGE; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-US AERO AL FIXATION ANCHOR, 26MM, WHITE CARTRIDGE; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48922601
Medical Device Problem Codes Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; one of the blades bent during insertion.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment; manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.Visual, dimensional and functional analysis could not be performed as the device was not returned.The most likely cause of the reported event was determined to be related tol pilot cutter was not used prior to the anchor insertion, which was recommended per surgical technique.
 
Event or Problem Description
It was reported that; one of the blades bent during insertion.

Brand Name
AERO AL FIXATION ANCHOR, 26MM, WHITE CARTRIDGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6352554
Report Number3004024955-2017-00012
Device Sequence Number16153677
Product Code OVD
UDI-Device Identifier07613327065619
UDI-Public(01)07613327065619
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48922601
Device Lot Number145785
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/27/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/23/2017
Supplement Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1